MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Fainting (1847); Loss of consciousness (2418); Sweating (2444)
Date of Event 03/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with defect found.On the qc investigation on 3/28/2018 meter was not operational.Final root cause : user induced pcb contamination.Test strip (b)(4).Note: manufacturer contacted customer on 3/13/2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call on (b)(6) 2018.
 
Event or Problem Description
Consumer initially reported complaint for dead meter.However on follow up call on 3/13/2018 he reported symptoms and medical attention.Customer states that on (b)(6) 2018, he had taken blood result on old meter (ta0408337) and it worked.Later on, he took his regular medication of humolog and lantus.His wife found customer unresponsive and she called out to him and no response.He was sweaty and clammy.The paramedics were called between 11:00 pm and 12:00 am.They came within 5 minutes.Paramedics came, and took his blood sugar and the result was 27 mg/dl.He was given iv with sugar and then he was ok within 10 minutes.They ask him questions and he was able to answer.The paramedics took his blood result before leaving and the result was above 100 mg/dl.He did not go to the hospital.His wife later gave him 2 peanut butter sandwiches.Customer normally takes this medication 4x a day on a sliding scale.Customer says he called them due to his diabetes.No diabetic symptoms now and he is feeling well.On the (b)(6) he tried to test with old meter and it was dead.The expected fasting blood glucose test result range is 83 mg/dl.The product storage location is undisclosed.The test strip lot manufacturer's expiration date is 01/31/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer didn't mention the adverse event on the initial call on (b)(6) 2018.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7383816
Report Number1000113657-2018-00378
Device Sequence Number2312553
Product Code NBW
UDI-Device Identifier00021292007911
UDI-Public(01)00021292007911
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2567
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1